Hichem Ben-El-Mechaiekh
Hichem Ben-El-Mechaiekh
brocku.ca üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Abstract convexity and fixed points
H Ben-El-Mechaiekh, S Chebbi, M Florenzano, JV Llinares
Journal of Mathematical Analysis and Applications 222 (1), 138-150, 1998
1981998
Points fixes et coincidences pour les function multivoques II
H Ben-El-Mechaiekh
CR Acad. Sci. Paris Ser. 295, 381-388, 1982
1101982
Quasicone metric spaces and generalizations of Caristi Kirk's theorem
T Abdeljawad, E Karapinar
Fixed Point Theory and Applications 2009, 1-9, 2009
892009
Approachability and fixed points for non-convex set-valued maps
H Ben-El-Mechaiekh, P Deguire
Journal of mathematical analysis and applications 170 (2), 477-500, 1992
801992
Une alternative non linéaire en analyse convexe et applications
H Ben-El-Mechaiekh, P Deguire, A Granas
CR Acad. Sc. Paris 295, 257-259, 1982
681982
Hybrid iterative methods for convex feasibility problems and fixed point problems of relatively nonexpansive mappings in Banach spaces
S Plubtieng, K Ungchittrakool
Fixed Point Theory and Applications 2008, 1-19, 2009
622009
Equilibria of set-valued maps on nonconvex domains
H Ben-El-Mechaiekh, W Kryszewski
Transactions of the American Mathematical Society 349 (10), 4159-4179, 1997
611997
A Leray-Schauder type theorem for approximable maps
H Ben-El-Mechaiekh, A Idzik
Proceedings of the American Mathematical Society 122 (1), 105-109, 1994
581994
The coincidence problem for compositions of set-valued maps
H Ben-El-Mechaiekh
Bulletin of the Australian Mathematical Society 41 (3), 421-434, 1990
541990
An iterative algorithm combining viscosity method with parallel method for a generalized equilibrium problem and strict pseudocontractions
JW Peng, YC Liou, JC Yao
Fixed Point Theory and Applications 2009, 1-21, 2009
472009
Spaces and maps approximation and fixed points
H Ben-El-Mechaiekh
Journal of computational and applied mathematics 113 (1-2), 283-308, 2000
372000
Some selection theorems without convexity
H Benelmechaiekh, M Oudadess
Journal of mathematical analysis and applications 195 (2), 614-618, 1995
361995
The Ran–Reurings fixed point theorem without partial order: a simple proof
H Ben-El-Mechaiekh
Journal of Fixed Point Theory and Applications 16 (1-2), 373-383, 2014
332014
A generalized KKMF principle
H Ben-El-Mechaiekh, S Chebbi, M Florenzano
Journal of Mathematical Analysis and Applications 309 (2), 583-590, 2005
302005
General fixed point theorems for non-convex set-valued maps
H Ben-El-Mechaiekh, P Deguire
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 312 (6 …, 1991
261991
Approximation of non-convex set-valued maps
H Ben-El-Mechaiekh, P Deguire
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 312 (5 …, 1991
231991
A Leray-Schauder type theorem for approximable maps: a simple proof
H Ben-El-Mechaiekh, S Chebbi, M Florenzano
Proceedings of the American Mathematical Society 126 (8), 2345-2349, 1998
211998
FDCED POINTS FOR COMPACT SET-VALUED MAPS
H Ben-El-Mechaiekh
211992
Continuous approximations of multifunctions, fixed points and coincidences
H Ben-El-Mechaiekh
Proceedings of the Second International Conference on Approximation and …, 1995
181995
Fixed point results for generalized contractive multimaps in metric spaces
A Latif, AAN Abdou
Fixed Point Theory and Applications 2009, 1-16, 2009
132009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20